R. Nandkishore and D. A. Huse, Many-Body Localization and Thermalization in Quantum Statistical Mechanics, Annual Review of Condensed Matter Physics, vol.6, issue.1, p.15, 2015.
DOI : 10.1146/annurev-conmatphys-031214-014726

E. Altman and R. Vosk, Universal Dynamics and Renormalization in Many-Body-Localized Systems, Annual Review of Condensed Matter Physics, vol.6, issue.1, p.383, 2015.
DOI : 10.1146/annurev-conmatphys-031214-014701

URL : http://arxiv.org/abs/1408.2834

H. P. Breuer and F. Petruccione, The theory of open quantum systems, 2006.
DOI : 10.1093/acprof:oso/9780199213900.001.0001

E. Levi, M. Heyl, I. Lesanovsky, and J. P. Garrahan, Robustness of Many-Body Localization in the Presence of Dissipation, Physical Review Letters, vol.116, issue.23, p.237203, 2016.
DOI : 10.1103/PhysRevLett.116.237203

M. V. Medvedyeva, T. Prosen, and M. Znidaric, Influence of dephasing on many-body localization, Physical Review B, vol.93, issue.9, p.94205, 2016.
DOI : 10.1103/PhysRevB.93.094205

M. H. Fischer, M. Maksymenko, and E. Altman, Dynamics of a Many-Body-Localized System Coupled to a Bath, Physical Review Letters, vol.116, issue.16, p.160401, 2016.
DOI : 10.1103/PhysRevLett.116.160401

M. Znidaric, A. Scardicchio, and V. K. Varma, Diffusive and Subdiffusive Spin Transport in the Ergodic Phase of a Many-Body Localizable System, Physical Review Letters, vol.117, issue.4, p.40601, 2016.
DOI : 10.1103/PhysRevLett.117.040601

G. Benenti, G. Casati, T. Prosen, D. Rossini, and M. Znidaric, Charge and spin transport in strongly correlated one-dimensional quantum systems driven far from equilibrium, Physical Review B, vol.80, issue.3, p.35110, 2009.
DOI : 10.1103/PhysRevB.80.035110

URL : http://arxiv.org/abs/0901.2032

M. Znidaric, Dephasing-induced diffusive transport in the anisotropic Heisenberg model, New Journal of Physics, vol.12, issue.4, p.43001, 2010.
DOI : 10.1088/1367-2630/12/4/043001

M. Znidaric, Quantum transport in one-dimensional systems via a master equation approach: Numerics and an exact solution, Pramana, vol.105, issue.5, p.781, 2011.
DOI : 10.1007/s12043-011-0185-1

T. Prosen and M. Znidaric, Diffusive high-temperature transport in the one-dimensional Hubbard model, Physical Review B, vol.86, issue.12, p.125118, 2012.
DOI : 10.1103/PhysRevB.86.125118

J. J. Mendosa-arenas, T. Grujic, D. Jaksch, and S. R. Clark, Dephasing enhanced transport in nonequilibrium strongly correlated quantum systems, Physical Review B, vol.87, issue.23, p.235130, 2013.
DOI : 10.1103/PhysRevB.87.235130

G. T. Landi and D. Karevski, Open Heisenberg chain under boundary fields: A magnonic logic gate, Physical Review B, vol.91, issue.17, p.174422, 2015.
DOI : 10.1103/PhysRevB.91.174422

URL : https://hal.archives-ouvertes.fr/hal-01281615

T. Prosen, Third quantization: a general method to solve master equations for quadratic open Fermi systems, New Journal of Physics, vol.10, issue.4, p.43026, 2008.
DOI : 10.1088/1367-2630/10/4/043026

M. Znidaric, Solvable quantum nonequilibrium model exhibiting a phase transition and a matrix product representation, Physical Review E, vol.83, issue.1, p.11108, 2011.
DOI : 10.1103/PhysRevE.83.011108

D. Karevski, V. Popkov, and G. M. Schutz, Chain, Physical Review Letters, vol.110, issue.4, p.47201, 2013.
DOI : 10.1103/PhysRevLett.110.047201

URL : https://hal.archives-ouvertes.fr/hal-00116680

V. Popkov, D. Karevski, and G. M. Schutz, Driven isotropic Heisenberg spin chain with arbitrary boundary twisting angle: Exact results, Physical Review E, vol.88, issue.6, p.62118, 2013.
DOI : 10.1103/PhysRevE.88.062118

URL : https://hal.archives-ouvertes.fr/hal-01275585

T. Prosen, Matrix product solutions of boundary driven quantum chains, Journal of Physics A: Mathematical and Theoretical, vol.48, issue.37, p.373001, 2015.
DOI : 10.1088/1751-8113/48/37/373001

Z. Cai and T. Barthel, Algebraic versus Exponential Decoherence in Dissipative Many-Particle Systems, Physical Review Letters, vol.111, issue.15, p.150403, 2013.
DOI : 10.1103/PhysRevLett.111.150403

URL : http://arxiv.org/abs/1304.6890

M. Znidaric, Relaxation times of dissipative many-body quantum systems, Physical Review E, vol.92, issue.4, p.42143, 2015.
DOI : 10.1103/PhysRevE.92.042143

B. Sciolla, D. Poletti, and C. Kollath, Two-Time Correlations Probing the Dynamics of Dissipative Many-Body Quantum Systems: Aging and Fast Relaxation, Physical Review Letters, vol.114, issue.17, p.170401, 2015.
DOI : 10.1103/PhysRevLett.114.170401

K. Macieszczak, M. Guta, I. Lesanovsky, and J. P. Garrahan, Towards a Theory of Metastability in Open Quantum Dynamics, Physical Review Letters, vol.116, issue.24, p.240404, 2016.
DOI : 10.1103/PhysRevLett.116.240404

D. C. Rose, K. Macieszczak, I. Lesanovsky, and J. P. Garrahan, Metastability in an open quantum Ising model, Physical Review E, vol.94, issue.5, p.52132, 2016.
DOI : 10.1103/PhysRevE.94.052132

J. P. Garrahan and I. Lesanovsky, Thermodynamics of Quantum Jump Trajectories, Physical Review Letters, vol.104, issue.16, p.160601, 2010.
DOI : 10.1103/PhysRevLett.104.160601

C. Ates, B. Olmos, J. P. Garrahan, and I. Lesanovsky, Dynamical phases and intermittency of the dissipative quantum Ising model, Physical Review A, vol.85, issue.4, p.43620, 2012.
DOI : 10.1103/PhysRevA.85.043620

J. M. Hickey, S. Genway, I. Lesanovsky, and J. P. Garrahan, Time-integrated observables as order parameters for full counting statistics transitions in closed quantum systems, Physical Review B, vol.87, issue.18, p.184303, 2013.
DOI : 10.1103/PhysRevB.87.184303

S. Genway, I. Lesanovsky, and J. P. Garrahan, Localization in space and time in disordered-lattice open quantum dynamics, Physical Review E, vol.89, issue.4, p.42129, 2014.
DOI : 10.1103/PhysRevE.89.042129

M. Znidaric, Exact Large-Deviation Statistics for a Nonequilibrium Quantum Spin Chain, Physical Review Letters, vol.112, issue.4, p.40602, 2014.
DOI : 10.1103/PhysRevLett.112.040602

M. Znidaric, Anomalous nonequilibrium current fluctuations in the Heisenberg model, Physical Review B, vol.90, issue.11, p.115156, 2014.
DOI : 10.1103/PhysRevB.90.115156

B. Buca and T. Prosen, Exactly Solvable Counting Statistics in Open Weakly Coupled Interacting Spin Systems, Physical Review Letters, vol.112, issue.6, p.67201, 2014.
DOI : 10.1103/PhysRevLett.112.067201

M. Znidaric, Large-deviation statistics of a diffusive quantum spin chain and the additivity principle, Physical Review E, vol.89, issue.4, p.42140, 2014.
DOI : 10.1103/PhysRevE.89.042140

R. Chetrite and K. Mallick, Quantum Fluctuation Relations for the Lindblad Master Equation, Journal of Statistical Physics, vol.69, issue.296, p.480, 2012.
DOI : 10.1007/s10955-012-0557-z

URL : https://hal.archives-ouvertes.fr/hal-00762245

M. Jakob and S. Stenholm, Variational functions in driven open quantum systems, Physical Review A, vol.67, issue.3, p.32111, 2003.
DOI : 10.1103/PhysRevA.67.032111

M. Jakob and S. Stenholm, Variational functions in degenerate open quantum systems, Physical Review A, vol.69, issue.4, p.42105, 2004.
DOI : 10.1103/PhysRevA.69.042105

E. Mascarenhas, H. Flayac, and V. Savona, Matrix-product-operator approach to the nonequilibrium steady state of driven-dissipative quantum arrays, Physical Review A, vol.92, issue.2, p.22116, 2015.
DOI : 10.1103/PhysRevA.92.022116

J. Cui, J. I. Cirac, and M. C. Banuls, Variational Matrix Product Operators for the Steady State of Dissipative Quantum Systems, Physical Review Letters, vol.114, issue.22, p.220601, 2015.
DOI : 10.1103/PhysRevLett.114.220601

R. J. Harris and R. B. Stinchcombe, Disordered asymmetric simple exclusion process: Mean-field treatment, Physical Review E, vol.70, issue.1, p.16108, 2004.
DOI : 10.1103/PhysRevE.70.016108

URL : http://arxiv.org/abs/cond-mat/0403062

R. Juhasz, L. Santen, and F. Igloi, Partially Asymmetric Exclusion Models with Quenched Disorder, Physical Review Letters, vol.94, issue.1, p.10601, 2005.
DOI : 10.1103/PhysRevLett.94.010601

R. Juhasz, L. Santen, and F. Igloi, Partially asymmetric exclusion processes with sitewise disorder, Physical Review E, vol.74, issue.6, p.61101, 2006.
DOI : 10.1103/PhysRevE.74.061101

B. Derrida, B. Douçot, and P. E. Roche, Current Fluctuations in the One-Dimensional Symmetric Exclusion Process with Open Boundaries, Journal of Statistical Physics, vol.115, issue.3/4, p.717, 2004.
DOI : 10.1023/B:JOSS.0000022379.95508.b2

URL : https://hal.archives-ouvertes.fr/hal-00000763